# SDR DALA2022022201164

- Difficulty date: February 16, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 65,083 hours, 21,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5813 SEAT 26D RED EMERGENCY EXIT LIGHT COVER MISSING. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT AT 26D OPS CKS NML. (8217508)
